# SDR QXEA200400406

- Difficulty date: June 6, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,261 hours, 20,357 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G7921
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX - ON FLIGHT NUMBER 2092, ON TAKEOFF ROLL AFTER POWER WAS APPLIED AT ABOUT 50 KIAS, THE RUD FULL PRESSURE CAUTION LIGHT ILLUMINATED.  THE LIGHT HAD EXTINGUISHED WHEN THE TAKEOFF WAS ABORTED.  REMOVED AND REPLACED NR 2 RUD FULL PRESSURE SWITCH ON THE RUDDER DUAL PRESSURE REGULATOR.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
